MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-0806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Joint dislocation occurred with no known causal factors.No fall or trauma reported.No actual, implied, or suspect defect in fx product.
 
Event or Problem Description
Dislocation of shoulder approx.2 months after initial implantation.No fall or trauma reported.Standard humeral cup 36 mm + 6 swapped with stability humeral cup 36 mm + 3 and spacer + 9 mm.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
13465 midway rd
suite 100 & 101
dallas 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS VIRIAT
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
MDR Report Key17944791
Report Number3014128390-2023-00025
Device Sequence Number18053664
Product Code PHX
UDI-Device Identifier03701037300107
UDI-Public03701037300107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-0806
Device Lot NumberT0727
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale